# SDR FDEA201706291786

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310
- Aircraft serial: 378
- Aircraft time: 44,433 hours, 17,251 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: D97C00501
- Part serial: 21680
- Condition: Failed
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB. RIGHT OUTER TANK DECREASEED  TO 3.32 LBS AND RIGHT   INNER INCREASEDTO 14.4. LEFT OUTER WAS 6.13 & LEFT INNER WAS 11.91. WAS ABLE TO   STOP R/O DECREASE BY TRINING OFF R/O PUMPS., BUT RIGHT INNER DID NOT DECREASE. AT  37000 LEVEL OFF L/O 6.16 L/I 7.84 CTR 0.07 TRIMI 5.06 R/O 3.15 R/I 11.30. BY USING "FWD" WAS   ABLE TO KEEP WING TO WING BALANCE BY USING ONLY CTR & TRIM FUEL.   IAW M/M 12-11-28 ATTEMPTED TO TRANSFER FUEL FROM RH INNER TANK, NO LUCK. WHEN   SELECTIING ENG PAGE AND FUEL PRESSURE INDICATION, THE RH INNER TANK SHOWED  NO   FUEL PRESSURE. CYCLED ISO VALVE AND VALVE CONSTANTLY FLASHED. REF M/M 28-22-52-  04 PIGGY BACKED NEW ACTUATOR AND ISO VALVE INDICATION FUNCTIONED NORMALLY.   REPLACED ISOLATION VALVE ACTUATOR IAW M/M 28-22-52-04. TRANSFERED AND  BALANCED FUEL LOAD PER M/M 12-11-28, CKS NORMAL. PERFORMED FQIS OPERATIONAL   BITE, SYSTEM TESTS NORMAL. REF M/M 31-46-00-5 CGCC SYSTEM CKS NORMAL.
